| 研究生: |
陳敬峰 Jing-Feng Chen |
|---|---|
| 論文名稱: |
乘積空間上離散型Littlewood-Paley理論 Discrete Littlewood-Paley Theory on Product Space |
| 指導教授: | 林欽誠 |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
理學院 - 數學系 Department of Mathematics |
| 畢業學年度: | 96 |
| 語文別: | 英文 |
| 論文頁數: | 24 |
| 相關次數: | 點閱:8 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在這篇文章裡,我們給出了乘積空間上離散形式的
Calderón 表示定理。作為一個應用,我們介紹了離散
形式的Littlewood-Paley g 函數,並且證明了它的Lp
泛數和函數f 的Lp 泛數彼此之間是互相等價的。
In this paper, we give the discrete Calderón reproducing
formula on product space. As an application, we introduce
the discrete Littlewood-Paley g function gd, and show that
kgd(f)kp is equivalent to kfkp for 1 < p < 1.
[1] A. P. Calder on and A. Zygmund, On the existence of certain singular integrals.
Acta Math. 88, (1952), p. 85-139.
[2] Chang, Sun-Yung A.; Fe erman, Robert, A continuous version of duality of
H1 with BMO on the bidisc, Ann. of Math. (2) 112(1980), no.1, p. 179-201.
[3] C. Fe erman and E. M. Stein, Some maximal inequalities, Amer. J. Math.
93 (1981) 107-115.
[4] R. Fe erman and E. M. Stein, Singular integral on Product spaces, Adv.
Math. 45 (1982) 117-143.
[5] Y. Han and D. Yang, Hp boundedness of Calder on-Zygmund operators on
product spaces, Math. Z. 249 (2005), p. 869-881.
[6] B. Jessen, J.Marcinkiewicz, and A. Zygmund, Note on the di erentiability
of multiple integrals. Funda. Math. 25, (1935), p. 217-234.
[7] E. M. Stein, Note on the class LlogL, Studia Math. 32 (1969), p. 305-310 .